Analysis of fractional linear multi-step methods of order four from super-convergence.
المصدر
Sultan Qaboos University Journal for Science. v. 28, no. 2, p. 44-55
مؤلف
Al-Hassaniyah, Khadija.
الناشر
College of Science, Sultan Qaboos University.
الملخص الإنجليزي
We analyze two implicit fractional linear multi-step methods of order four for solving fractional initial value problems. The methods are derived from the Grunwald-Letnikov approximation of fractional derivative at a non-integer shift point with super-convergence. The weight coefficients of the methods are computed from fundamental G unwald weights, making them computationally efficient when compared with other known methods of order four. We also show that the stability regions are larger than that of the fractional Adams-Moulton and fractional backward difference formula methods. We present numerical results and illustrations to verify that the theoretical results obtained are indeed satisfied.
المعرف
DOI: https://doi.org/10.53539/squjs.vol28iss2pp44-55